# SDR HEEA083964

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,460 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 407023800136A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DOUBLER IS CRACKED.
